# SDR ASAA2021111236580

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 32,901 hours, 10,484 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS ABOVE N1 GAUGES BLANK, DIGITS ON TAKEOFF REF PAGE BLANK, AND SPEED ALTITUDE DIGITS ON LEGS PAGE BLANK. GROUNDED - YES. RESET C/B FMCS COMPLETE #1 AND FMCS COMPUTER #2 IAW B737-900 AMM 20-60-01-860-801. ALL INDICATIONS RETURNED TO NORMAL.
